# SDR SWAA103714

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 19,763 hours, 11,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LOOSE AT ROW 1.  REMOVED AND REPLACED LIGHT ASSY PER MM.
